# SDR MASA200500055

- Difficulty date: January 24, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 12,229 hours, 10,762 cycles
- System (JASC): 3080 · Ice Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 2959 YOW TO PHL ABORTED TAKEOFF DUE TO ANTI-ICE DUCT WARNING AND AURAL.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF WING AND COWL ANTI-ICE SYSTEMS.  OPS CHK GOOD.
